Fever, Increased Stomach Acid, Dizziness, Abdominal Pain, Dizziness.

Illustration of Fever, Increased Stomach Acid, Dizziness, Abdominal Pain, Dizziness.
Illustration: Fever, Increased Stomach Acid, Dizziness, Abdominal Pain, Dizziness.

Excuse me, Doctor, I want to ask, 7 days ago I went to the clinic for treatment because I felt that my usual illness had recurred. “I have a history of heartburn, even the last time I was sentenced to suffer a wound in the stomach, but after being given medicine to heal.” Well when I went to the clinic I was asked if I was sick answered I had difficulty defecating, abdominal pain, nausea but not vomiting, and I often eat late, the doctor at the clinic is not a doctor who usually checks me he only checks my history, without being checked on giving the exact same medicine as my medicine last time, I thought maybe for the sake of safety with him he did social distancing, if I understand. I went home and took the medicine given routinely. 2 days later I even had a high fever even though I took it routinely, as a result I returned to the clinic and he asked me what I was sick of, because what I felt at that time was a fever that made my throat hurt (I have a history of amadel, sometimes it can get inflamed) no headache appetite, and without checking he gave the medicine again while giving the message “If you experience shortness of breath just go to the hospital huh “. I went home and took the medicine, because I did not know whether to stop the drug first or not, so I continued to take the old medicine and added the new medicine, the medicine he gave me first was “Propepsa Sucralfate 100mL syrup, vit Stomach Mozuku 60mL syrup “new drug ” Pyrexin Paracetamol tablets as a fever reliever, Fradiomycin-Gramicidin suction caplet. feeling itchy in my body at night and in the morning I even vomited and appeared red spots on the itchy area, I rested and when I ate I also vomited and finally I took medicine to relieve vomiting and not vomit, I went to the clinic other and convey my complaints there I checked and stated typhus I was given medicine to vomit, typhus and etc. 2. The drug that is given is “Metoclopramide kapsu l, chloramphenicol 250mg, Kamolas paracetamol 500mg, Novachlor chloramphenicol 250mg “I took medicine 1 and 2 suddenly I immediately shivered with cold even though my body temperature was high and I fell asleep and I felt hallucinating when I woke up I was experiencing Teradive dyskinesia (already googling but suddenly the symptoms only appear when for long-term treatment or complications with other drugs), I also feel dizzy not playing until I do not have the energy to move my limbs, if I were forced I would vomit instead. Until finally I stopped the drug when I had only taken it once. And I only take paracetamol and vomiting drugs today. How’s the dock? I do not know what to do. I just want to get back healthy and do my normal activities.

Originally posted 2020-04-14 08:29:40.

1 Answer:

Hello Hartini, thank you for asking to HealthReplies.com.


Let me introduce myself, Dr. Rio will answer your question.


Responding to the story you tell, there are various kinds of complaints that you convey. The conclusion I can draw is that at this time the complaint that you experience is fever up and down, extreme dizziness, and nausea. My guess is that some of your complaints are caused by taking the drug metoclopramide. The drug may be given to you because of the excessive nausea that you are admitting. However, these drugs have a lot of side effects experienced by patients such as excessive dizziness, extrapyramidal (tardive dyskinexia) effects especially when combined with antipsychotic drugs, anxiety, drowsiness, etc.


For that reason my advice is to replace it with other types of nausea medication, but continue to give antibiotics (chlorampenicol) to treat typhus that you experience. In addition, if your nausea / vomiting is excessive, causing you to become dehydrated, I suggest you to be hospitalized, not necessarily in the hospital, in a puskesmas, or in a clinic that provides in-patient facilities.


Right now what you can do is:

Take medication regularly, change your nausea medication. If necessary, consult with your doctor again.
Get enough rest, and eat nutritious food. If you feel sick, you can eat less, but often repeat.
Lots of water consumption to prevent dehydration.

That's all my answer, thank you very much :)

: by

Related Question

The Buttocks Look Like A Hole Accompanied By A Continuous Discharge?

The Buttocks Look Like A Hole Accompanied By A Continuous Discharge?

(1 year ago)

Hello, I want to ask there is a 53-year-old male. In the buttocks there is a small hole that does not hurt but it releases a smelly liquid. The hole has not closed for 1 year, too....

The Cause Of Canker Sores That Often Recur And A Long Recovery?

The Cause Of Canker Sores That Often Recur And A Long Recovery?

(2 years ago)

I want to ask. Why do I always have sprue and sometimes it takes a long time to recover. Is it the influence of parasites. The color I read on the internet that causes parasites is...

The Appearance Of Red Bumps And Discharge In The Penis?

The Appearance Of Red Bumps And Discharge In The Penis?

(1 year ago)

Excuse me, at first my penis appeared swollen in the circumcised skin section, and 1 day later it appeared like a red blotch and yellow discharge, but if I urinate there is no pain...

Leave a Reply

Your email address will not be published. Required fields are marked *